# SDR YENA2023122701653

- Difficulty date: December 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 85,130 hours, 31,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1075, PVD-MCO. 'DURING DESCENT INTO MCO AN ODOR WAS DETECTED AS WE LEVELED OFF AT 14,000FT THE ODOR WAS A LEVEL 1 AND DISSAPATED AFTER A FEW MINUTES. ODOR DETECTED ON FLIGHT DECK AND BY FA AROUND ROW 16; COMPLIED WITH INFORMATIONAL NOTICE 2017-T015 SECTION A & PERFORMED A PACKS BURN IAW AMM 21-00-00 LAVEL A, ISULATE FAULT TO TYPE 10 (A), 1C PER TSM 05-50-00-810-085-B, TSM 05-50-00-810-085D A/C OK FOR SERVICE.'
